# SDR GAIA01272ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED STATION 1300 LEFT AND RIGHT CORNERS ON WEB HAVE .5 INCH CRACK.  ACCOMPLISHED UPPER TORQUE BOX WEB REPAIR IAW B727 SRM 55-30-2, FIG 2 AND 51-40-2, FIG 1.  (M)
